Open Access
Volume 27, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Article Number S22
Number of page(s) 19
Published online 01 March 2021
  1. L. Ambrosio, M. Colombo and S. Di Marino, Sobolev spaces in metric measure spaces: reflexivity and lower semicontinuity of slope. Adv. Stud. Pure Math. 67 (2015) 1–58. [Google Scholar]
  2. L. Ambrosio, N. Gigli and G. Savaré, Metric measure spaces with Riemannian Ricci curvature bounded from below. Duke Math. J. 163 (2014) 1405–1490. [Google Scholar]
  3. D. Bakry, F. Bolley, I. Gentil and P. Maheux, Weighted Nash inequalities. Rev. Matem. Iberoamericana 28 (2012) 879–906. [Google Scholar]
  4. D. Bakry, T. Coulhon, M. Ledoux and L. Saloff-coste, Sobolev inequalities in disguise. Indiana Univ. Math. J. 44 (1995) 1033–1074. [Google Scholar]
  5. E. Brué and D. Semola, Constancy of the dimension for RCD(K, N) spaces via regularity of Lagrangian flows. Commun. Pure Appl. Math. 73 (2020) 1141–1204. [Google Scholar]
  6. D. Burago, Y. Burago and S. Ivanov, A course in metric geometry. In Vol. 33 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI (2001). [Google Scholar]
  7. E. Carlen, S. Kusuoka and D.W. Stroock, Upper Bounds for symmetric Markov transition functions. Ann. Inst. Henri Poincaré Probabilités statistiques 23 (1987) 245–287. [Google Scholar]
  8. F. Cavalletti and A. Mondino, Sharp geometric and functional inequalities in metric measure spaces with lower Ricci curvature bounds. Geom. Topol. 21 (2017) 603–645. [Google Scholar]
  9. J. Cheeger, Differentiability of Lipschitz functions on metric measure spaces. Geom. Funct. Anal. 9 (1999) 428–517. [Google Scholar]
  10. J. Cheeger and T.H. Colding, On the structure of spaces with Ricci curvature bounded below. I. J. Differ. Geom. 46 (1997) 406–480. [Google Scholar]
  11. G. De Philippis and N. Gigli, Non-collapsed spaces with Ricci curvature bounded from below. J. Écol. polytech. Math. 5 (2018) 613–650. [Google Scholar]
  12. N. Gigli, Nonsmooth differential geometry – an approach tailored for spaces with Ricci curvature bounded from below. Mem. Am. Math. Soc. 251 (2018) 1–161. [Google Scholar]
  13. A. Grigor’yan, J. Hu and K.-S. Lau, Heat kernels on metric spaces with doubling measure. Fract. Geom. Stochastics IV, Progr. Prob. 61 (2009) 3–44. [Google Scholar]
  14. A. Grigor’yan and L. Saloff-Coste, Stability results for Harnack inequalities. Ann. Inst. Fourier 55 (2005) 825–890. [Google Scholar]
  15. P. Hajlasz, and P. Koskela, Sobolev met Poincaré. Me. Am. Math. Soc. 145 (2000) 1–101. [Google Scholar]
  16. K. Hattori, The nonuniqueness of the tangent cones at infinity of Ricci-flat manifolds. Geom. Topol. 21 (2017) 2683–2723. [Google Scholar]
  17. H.-J. Hein, Weighted Sobolev inequalities under lower Ricci curvature bounds. Proc. Am. Math. Soc. 139 (2011) 2943–2955. [Google Scholar]
  18. J. Heinonen and P. Koskela, Quasiconformal maps in metric spaces with controlled geometry. Acta Math. 181 (1998) 1–101. [Google Scholar]
  19. P. Li and S.-T. Yau, On the parabolic kernel of the Schrödinger operator. Acta Math. 156 (1986) 153–201. [Google Scholar]
  20. J. Lott and C. Villani, Ricci curvature for metric-measure spaces via optimal transport. Ann. Math. 169 (2009) 903–991. [Google Scholar]
  21. J. Lott and C. Villani, Weak curvature conditions and functional inequalities. J. Funct. Anal. 245 (2007) 311–333. [Google Scholar]
  22. P. Maheux and L. Saloff-Coste, Analyse sur les boules d’un opérateur sous-elliptique. Math. Ann. 303 (1995) 713–40. [Google Scholar]
  23. V. Minerbe, Weighted Sobolev inequalities and Ricci flat manifolds. G.A.F.A. 18 (2009) 1696–1749. [Google Scholar]
  24. S.-I. Ohta, Some functional inequalities on non-reversible Finsler manifolds. Proc. Indian Acad. Sci. Math. Sci. 127 (2017) 833–855. [Google Scholar]
  25. A. Papadopoulos, Metric spaces, convexity and non-positive curvature, Second edition. In Vol. of IRMA Lectures in Mathematics and Theoretical Physics. European Mathematical Society (EMS), Zürich (2014). [Google Scholar]
  26. A. Profeta, The sharp Sobolev inequality on metric measure spaces with lower Ricci curvature bounds. Pot. Anal. 43 (2015) 513–529. [Google Scholar]
  27. T. Rajala, local Poincare inequalities from stable curvature conditions on metric spaces. Calc. Var. Partial Differ. Equ. 44 (2012) 477–494. [Google Scholar]
  28. L. Saloff-Coste, Aspect of Sobolev-type inequalities, London Mathematical Society Lecture Note Series (No. 289). Cambridge University Press (2002). [Google Scholar]
  29. K.-T. Sturm, Analysis on local Dirichlet spaces. II. Upper Gaussian estimates for the fundamental solutions of parabolic equations. Osaka J. Math. 32 (1995) 275–312. [Google Scholar]
  30. K.-T. Sturm, Analysis on local Dirichlet spaces. III. The parabolic Harnack inequality. J. Math. Pures Appl. 75 (1996) 273–297. [Google Scholar]
  31. K.-T. Sturm, On the geometry of metric measure spaces, I and II. Acta Math. 196 (2006) 65–131 and 133–177. [Google Scholar]
  32. D. Tewodrose, Weighted Sobolev inequalities and volume growth on metric measure spaces. Preprint Hal available from (2020). [Google Scholar]
  33. D. Tewodrose, Adimensional weighted Sobolev inequalities in PI spaces. Preprint ArXiV 2006.10493 (2020). [Google Scholar]
  34. C. Villani, Optimal transport. Old and new. Vol. 338 of Grundlehren der Mathematischen Wissenschaften. Springer-Verlag, Berlin (2009). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.